Our purpose is to characterize the eigenvalue interval for a system of boundary value problems with a one-dimensional perturbed $q$-Laplace operator. We consider both sublinear and superlinear nonlinearities with a possible singularity at zero. The tools applied here are based on variational methods and properties of the Fenchel transform.
"Eigenvalue Problem for a System of Singular ODEs with a Perturbed $q$-Laplace operator." Taiwanese J. Math. 23 (3) 691 - 701, June, 2019. https://doi.org/10.11650/tjm/181003